| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
11/03/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed 4 additional reocclusion complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesions located in the left proximal-mid superficial femoral artery (sfa) and left proximal popliteal artery.Approximately 13 months after the index procedure, the patient¿s target lesions were reportedly reoccluded via duplex ultrasound (dus) imaging.However, the registry's independent evaluator's assessed only the left mid-distal sfa, includes target lesion 2 only, to be 50-99% occluded at this time.No revascularization has been performed on target lesion 1, proximal popliteal, or target lesion 2, mid sfa.Approximately 35 months after the index procedure, a revascularization was performed on target lesion 3, left proximal sfa.The health care professional (hcp) deemed the revascularization successful.The investigator assessed that the event was not related to the study devices or procedure.The samples were discarded by the user facility and are not available for evaluation.No adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
Additional information: a.4 the weight and weight units were populated with 179 and lbs, respectively.Corrected data: b.7 the other relevant history had the following sentence removed "although requested, patient weight is unavailable." h3 analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed 4 additional reocclusion complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.